File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the asymptotic standard errors of residual autocorrelations in nonlinear time series modelling

TitleOn the asymptotic standard errors of residual autocorrelations in nonlinear time series modelling
Authors
KeywordsAsymptotic distribution
Nonlinear models
Residual autocorrelations
Standard errors
Threshold models
Issue Date1992
PublisherOxford University Press. The Journal's web site is located at http://biomet.oxfordjournals.org/
Citation
Biometrika, 1992, v. 79 n. 2, p. 435-437 How to Cite?
AbstractSUMMARY: The asymptotic distribution of residual autocorrelations for some very general nonlinear time series models is derived. This includes the important class of threshold models. Consequently more accurate standard errors for residual autocorrelations can be obtained facilitating model diagnostic checkings in many situations. A small simulation result applying the methodology to threshold models is reported. © 1992 Biometrika Trust.
Persistent Identifierhttp://hdl.handle.net/10722/137097
ISSN
2015 Impact Factor: 1.13
2015 SCImago Journal Rankings: 2.801
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLi, WKen_HK
dc.date.accessioned2011-08-16T01:22:47Z-
dc.date.available2011-08-16T01:22:47Z-
dc.date.issued1992en_HK
dc.identifier.citationBiometrika, 1992, v. 79 n. 2, p. 435-437en_HK
dc.identifier.issn0006-3444en_HK
dc.identifier.urihttp://hdl.handle.net/10722/137097-
dc.description.abstractSUMMARY: The asymptotic distribution of residual autocorrelations for some very general nonlinear time series models is derived. This includes the important class of threshold models. Consequently more accurate standard errors for residual autocorrelations can be obtained facilitating model diagnostic checkings in many situations. A small simulation result applying the methodology to threshold models is reported. © 1992 Biometrika Trust.en_HK
dc.languageeng-
dc.publisherOxford University Press. The Journal's web site is located at http://biomet.oxfordjournals.org/en_HK
dc.relation.ispartofBiometrikaen_HK
dc.subjectAsymptotic distributionen_HK
dc.subjectNonlinear modelsen_HK
dc.subjectResidual autocorrelationsen_HK
dc.subjectStandard errorsen_HK
dc.subjectThreshold modelsen_HK
dc.titleOn the asymptotic standard errors of residual autocorrelations in nonlinear time series modellingen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0006-3444&volume=79&issue=2&spage=435&epage=437&date=1992&atitle=On+the+asymptotic+standard+errors+of+residual+autocorrelations+in+nonlinear+time+series+modelling-
dc.identifier.emailLi, WK: hrntlwk@hku.hken_HK
dc.identifier.authorityLi, WK=rp00741en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1093/biomet/79.2.435en_HK
dc.identifier.scopuseid_2-s2.0-0001971920en_HK
dc.identifier.volume79en_HK
dc.identifier.issue2en_HK
dc.identifier.spage435en_HK
dc.identifier.epage437en_HK
dc.identifier.isiWOS:A1992JD28900026-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridLi, WK=14015971200en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats